# SDR ASAA0180300

- Difficulty date: November 12, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING LINE CHECK, L-1 DOOR EMERGENCY SLIDE GIRT BAR-TO-LATCH LANYARD WAS FOUND DETACHED.  REATTACHED LANYARD.  (M)
